# SDR REXA2013042800769

- Difficulty date: April 28, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLER CORRODED. REMOVED, FABRICATED, & REPLACED TCAS DOUBLER IAW CRJ 900 SRM 51-24-21.
